# SDR C1HA200594003

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE CUTOUT ON FUSE SKIN IS CRACKED.  CUT OUT DAMAGED AREA, FABBED AND INSTALLED REPAIR DOUBLER AND FILLER  IAW SB 727-53A0198 REV 2 FIG 3 & 5.
